RAIRO-Oper. Res.
Volume 58, Number 1, January-February 2024
Graphs, Combinatorics, Algorithms and Optimization
Page(s) 423 - 439
Published online 19 February 2024
  • O. Baudon, J. Przyby lo, M. Senhaji, E. Sidorowicz, E. Sopena and M. Woźniak, The neighbour-sum-distinguishing edge-colouring game. Discrete Math. 340 (2017) 1564–1572. [CrossRef] [MathSciNet] [Google Scholar]
  • E. Boudreau, B. Hartnell, K. Schmeisser and J. Whiteley, A game based on vertex-magic total labelings. Australas. J. Comb. 29 (2004) 67–73. [Google Scholar]
  • M.-L. Chia, H.-N. Hsu, D. Kuo, S.-C. Liaw and Z.-T. Xu, The game L(d,1)-labeling problem of graphs. Discrete Math. 312 (2012) 3037–3045. [CrossRef] [MathSciNet] [Google Scholar]
  • E. Duchêne, S. Gravier and J. Moncel, New results about impartial solitaire clobber. RAIRO: Oper. Res. 43 (2009) 463–482. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  • R. Frucht, Graceful numbering of wheels and related graphs. Ann. N.Y. Acad. Sci. 319 (1979) 219–229. [CrossRef] [Google Scholar]
  • J.A. Gallian, A dynamic survey of graph labeling. Electron. J. Comb. DS6 (2018) 1–502. [Google Scholar]
  • A. Giambrone and E.L.C. King, Vertex-magic edge labeling games on graphs with cycles. J. Comb. Math. Comb. Comput. 78 (2011) 75–96. [Google Scholar]
  • S.W. Golomb, How to number a graph, in Graph Theory and Computing. Academic Press, New York (1972) 23–37. [CrossRef] [Google Scholar]
  • R.L. Graham and N.J.A. Sloane, On additive bases and harmonious graphs. SIAM J. Algebraic Discrete Methods 1 (1980) 382–404. [CrossRef] [MathSciNet] [Google Scholar]
  • J.R. Griggs and R.K. Yeh, Labeling graphs with a condition at distance 2. SIAM J. Discrete Math. 5 (1992) 586–595. [CrossRef] [MathSciNet] [Google Scholar]
  • B. Hartnell and D. Rall, A vertex-magic edge labeling game. Congressus Numerantium 161 (2003) 163–167. [MathSciNet] [Google Scholar]
  • D. Hefetz, M. Krivelevich, M. Stojaković, T. Szabó, Positional Games. Birkh¨auser/Springer, Basel (2014). [CrossRef] [Google Scholar]
  • C. Hoede and H. Kuiper, All wheels are graceful. Utilitas Mathematica 14 (1987) 311. [Google Scholar]
  • Q.D. Kang, Z.-H. Liang, Y.-Z. Gao and G.-H. Yang, On labeling of some graphs. J. Comb. Math. Comb. Comput. 22 (1996) 193–210. [Google Scholar]
  • T.K. Mathew Varkey and T.J. Rajesh Kumar, Even graceful labelling of a class of trees. Int. J. App. Graph Theory Wirel. Ad hoc Networks Sens. Networks 7 (2016) 1–7. [Google Scholar]
  • N. Parvathi and S. Vidyanandini, Graceful labeling of a tree from caterpillars. J. Inf. Optim. Sci. 35 (2015) 387–393. [Google Scholar]
  • A. Rosa, On certain valuations of the vertices of a graph, in Theory of Graphs, International Symposium, Rome, July 1966. (1967) 349–355. [Google Scholar]
  • A. Rosa and A. Kotzig, Magic valuations of finite graphs. Can. Math. Bull. 13 (1970) 451–461. [CrossRef] [Google Scholar]
  • T.J. Schaefer, On the complexity of some two-person perfect-information games. J. Comput. Syst. Sci. 16 (1978) 185–225. [CrossRef] [Google Scholar]
  • G. Sethuraman and P. Ragukumar, Generation of graceful trees from arbitrary trees. Adv. Stud. Contemp. Math. 24 (2014) 389–396. [Google Scholar]
  • S. Sudha and V. Kanniga, Gracefulness of some new class of graph. Eng. Sci. Int. Res. J. 1 (2013) 81–83. [Google Scholar]
  • Z. Tuza, Graph labeling games. Electron. Notes Discrete Math. 60 (2017) 61–68. [CrossRef] [Google Scholar]
  • Z. Tuza and X. Zhu, Colouring games, in Topics in Chromatic Graph Theory. Vol. 156 of Encyclopedia of Mathematics and Its Applications. Cambridge University Press (2015) 304–326. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.